Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 37, NWS Kansas City, MO

May 6, 2007Johnson County, Miami County, Kansas; Cass County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 6, 2007, 6:46 PM CDT for Johnson County, Miami County, Kansas; Cass County, Missouri. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2007, 6:46 PM CDT (23:46 UTC)
Expired
May 6, 2007, 7:30 PM CDT
In force
44 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Johnson County, KS, Miami County, KS, Cass County, MO

The radar

The Pleasant Hill radar (KEAX), 49 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 7:09 PM CDTHAIL 0.757 N Paola, KS
May 6, 7:13 PM CDTHAIL 1.25Spring Hill, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1328 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1003 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 062346
SVREAX
KSC091-121-MOC037-070030-
/O.NEW.KEAX.SV.W.0037.070506T2346Z-070507T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
646 PM CDT SUN MAY 6 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS
  NORTHERN MIAMI COUNTY IN EAST CENTRAL KANSAS
  NORTHWESTERN CASS COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 730 PM CDT

* AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PAOLA...AND MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES NORTHWEST OF LOUISBURG BY 655 PM CDT.
  SPRING HILL BY 700 PM CDT.
  9 MILES NORTHWEST OF CLEVELAND BY 705 PM CDT.
  9 MILES SOUTHEAST OF OLATHE BY 725 PM CDT.
  7 MILES NORTHWEST OF BELTON BY 730 PM CDT.

THE TOWNS OF WAGSTAFF...CHILES...BUCYRUS...STILLWELL...JOHNSON CO
ARPT AND STANLEY ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

LAT...LON 3857 9497 3850 9476 3880 9447 3889 9484

$$

BAILEY
1 follow-up statement
000 
WWUS53 KEAX 070010
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
710 PM CDT SUN MAY 6 2007

KSC091-121-MOC037-070030-
/O.CON.KEAX.SV.W.0037.000000T0000Z-070507T0030Z/
JOHNSON KS-MIAMI KS-CASS MO-
710 PM CDT SUN MAY 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MIAMI AND SOUTHEASTERN JOHNSON COUNTIES IN EAST CENTRAL KANSAS...AND
NORTHWESTERN CASS COUNTY IN WEST CENTRAL MISSOURI UNTIL 730 PM CDT...

AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SPRING HILL...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTHEAST OF OLATHE BY 720 PM CDT.

THE TOWNS OF STILLWELL AND JOHNSON CO ARPT ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LAT...LON 3868 9494 3864 9473 3880 9450 3889 9484

$$

BAILEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 4:42 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, May 6, 4:42 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
442 PM CDT SUN MAY 6 2007

.DISCUSSION...

SREF AND GFS ENSEMBLES CONTINUE TO HOLD UPPER LOW TO THE WEST OF THE
FORECAST AREA THROUGH THURSDAY WITH SEVERAL ROUNDS OF STRONG
CONVECTION EXPECTED TO IMPACT THE FORECAST AREA THROUGH THAT TIME.
THE PRIMARY THREAT IN THE NEAR TERM IS FLOODING AND FLASH FLOODING
GIVEN OVERNIGHT AND MORNING CONVECTION LAID DOWN A LARGE SWATH OF
THREE TO FOUR INCHES OF RAINFALL BASED ON CALIBRATED WSR-88D
ESTIMATES. NUMEROUS RIVERS ARE IN FLOOD...SEVERAL ACROSS NORTHWEST
MISSOURI EXPECTED TO REACH HISTORIC CRESTS. NUMEROUS COUNTY FLOOD AND
FLASH FLOOD WARNINGS ALSO IN EFFECT. SLIGHT REPRIEVE IN RAIN DURING
THE AFTERNOON HOURS HAS ALLOWED JUST ENOUGH INSOLATION TO RAMP UP
CAPE VALUES ACROSS PORTIONS OF WEST CENTRAL AND CENTRAL MISSOURI.
STARTING TO SEE INCREASE IN HAIL REPORTS...THUS WILL HAVE TO CONTEND
WITH ISOLATED SEVERE INTO THE EARLY EVENING HOURS.

LARGE SCALE ISENTROPIC ASCENT WILL CONTINUE TO FEED SCATTERED
THUNDERSTORM DEVELOPMENT THIS EVENING...HOWEVER SHORT TERM MODELS
CONTINUE TO INDICATE LOW AND UPPER LEVEL FLOW WILL BACK OVERNIGHT
WHICH WILL FOCUS BETTER ATMPOSPHERIC MOISTURE FLUX TO THE WEST OF THE
FORECAST AREA FOR THE BULK OF THE OVERNIGHT HOURS. REPRIEVE WILL BE
SHORT-LIVED AS REMNANTS OF LINEAR CONVECTIVE SSTEM THAT WILL MARCH
ACROSS KANSAS OVERNIGHT WILL BE ON THE DOORSTEP OF FORECAST AROUND
SUNRISE MONDAY. WHETHER OR NOT THE AT LINE DISSIPATES QUICKLY OR
LINGERS WILL DETERMINE OUR SEVERE THREAT ON MONDAY. SHORT TERM MODELS
ARE STRUGGLING WITH MESOSCALE DETAILS...SO WILL TAKE A WAIT AND SEE
APPROACH TO RAISING SEVERE THREAT. HEAVY RAIN THREAT THOUGH APPEARS
DEFINITE GIVEN THE LONG DURATION OF MOISTURE INFLUX INTO THE AREA.
DECIDED TO EXTEND FLASH FLOOD WATCH THROUGH TUESDAY MORNING AND THAT
MAY NEED TO BE EXTENDED INTO WEDNESDAY OR THURSDAY. SHORT DIURNAL
RANGE ON TEMPERATURES...USING GFS ENSEMBLE MINIMUMS AS GUIDE.

FOR THE EXTENDED...GFS ENSEMBLES AND ECMWF BOTH INDICATE UPPER LOW
WILL RELEASE ITS GRIP ON FORECAST AREA BY FRIDAY. STARTED TRIMMING
BACK PRECIPITATION POTENTIAL BY FRIDAY...WITH DRY FORECAST FROM
SATURDAY ONWARD. FOR TEMPERATURES...USED HPC/ENSEMBLE BLEND.

24

&&

.AVIATION...

SGF WAS KIND ENOUGH TO COVER 18Z TAFS AND PROVIDED THE FOLLOWING
DISCUSSION FOR PLEASANT HILL TAFS...MORNING MCS AND OUTFLOW
BOUNDARIES INDICATED A PERSISTENT EAST/NORTHEAST WIND DURING THE
EARLY AFTERNOON PERIOD. MVFR CEILINGS WILL OCCUR WITH ANY HEAVIER
CONVECTIVE CELLS. HAVE ONLY ALLOWED FOR A TEMPORARY PERIOD THROUGH
20Z AND WILL UPDATE IF CURRENT TRENDS INDICATE. HOWEVER...MORNING MCS
WILL LIKELY DAMPER ANY EXTREME INSTABILITY TRENDS...SO THUNDERSTORM
ACTIVITY SHOULD BE MODERATE TO STRONG. DONT EXPECT SEVERE ACTIVITY
THROUGH THE NEXT 3/6 HOURS. AFTER 00Z...THUNDERSTORM POTENTIAL WILL
LIKELY INCREASE AS THE LOW LEVEL JET INCREASES AND THUNDERSTORM
ACTIVITY FROM OKLAHOMA AND SOUTHEAST KANSAS MOVES NORTHWARD.

JLT

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR MOZ001-MOZ002-MOZ003-
     MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-MOZ012-MOZ013-
     MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-MOZ023-
     MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033-
     MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-
     MOZ053-MOZ054.

KS...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR KSZ025-KSZ057-KSZ060-
     KSZ102-KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, May 6, 1:22 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
122 PM CDT SUN MAY 6 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-071830-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
122 PM CDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THIS AFTERNOON..STRONG THUNDERSTORMS PRODUCING HEAVY RAIN AND POSSIBLY HAIL UP
TO THE SIZE OF DIMES WILL BE ONGOING ACROSS OUTLOOK AREA. THE FLASH
FLOOD THREAT REMAINS HIGH...WITH ONGOING FLASH FLOODING BEING
REPORTED. ADDITIONALLY...WIDESPREAD RIVER FLOODING IS ONGOING. PLEASE
REFER TO THE LATEST FLOOD AND FLASH FLOOD PRODUCTS FOR THE LATEST
INFORMATION.

THIS EVENING...THE COVERAGE OF THUNDERSTORMS WILL DIMINISH AS THE
FOCUS FOR THUNDERSTORM DEVELOPMENT FOCUSES ACROSS CENTRAL AND WESTERN
KANSAS. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS THE
OUTLOOK AREA...HOWEVER THE SEVERE THREAT WILL BE DIMINISHED AS THE
HEAVY RAIN THAT HAS OCCURRED DURING THE MORNING HOURS HAS STABILIZED
THE ATMOSPHERE. THE THREAT OF HEAVY RAINFALL WILL CONTINUE...FURTHER
AGGRAVATED THE FLOOD AND FLASH FLOOD SITUATION.

OVERNIGHT...THE REMNANTS OF A LINE OF STRONG TO SEVERE THUNDERSTORMS
WILL MOVE INTO EASTERN KANSAS AND WESTERN MISSOURI AROUND DAYBREAK.
THESE STORMS MAY BE CAPABLE OF PRODUCING ISOLATED REPORTS OF HAIL UP
TO THE SIZE OF QUARTERS

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ON MONDAY...STORMS FROM OVERNIGHT WILL DIMINISH ACROSS EASTERN
KANSAS AND WESTERN MISSOURI BY LATE MORNING. THE ATMOSPHERE WILL
REMAIN UNCAPPED THUS...THUNDERSTORMS ARE EXPECTED TO REDEVELOP IN THE
AFTERNOON ACROSS THE LOWER MISSOURI RIVER VALLEY THAT SHOULD EVOLVE
INTO A THUNDERSTORM COMPLEX MONDAY EVENING. HAIL AND DAMAGING WINDS
WILL BE THE MAIN THREAT...ALTHOUGH ISOLATED TORNADOES WILL STILL BE
POSSIBLE. MORE OF THE SAME WILL LIKELY OCCUR ON TUESDAY...WITH THE
THREAT FOR STORMS CONTINUING INTO THURSDAY AS THE STORM SYSTEM CAUSING
ALL THE STORMY WEATHER WILL BE STALLED IN THE REGION.

DUE TO THE EXTENDED THREAT OF HEAVY RAIN-BEARING THUNDERSTORMS...FLOODING PROBLEMS
WILL ESCALATE THROUGH THIS PERIOD. A FLOOD WATCHES LIKELY WILL BE
EXTENDED TO COVER THE PROLONGED THREAT OF FLOOD AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES LATE TONIGHT...AND AGAIN ON MONDAY
AND TUESDAY.

24

In the hours before

Local storm report, May 6, 6:25 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
625 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             DAWN                    39.67N 93.63W
05/06/2007  E1.25 INCH       LIVINGSTON         MO   AMATEUR RADIO

&&

21
Local storm report, May 6, 6:26 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
626 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             8 S CHILLICOTHE         39.68N 93.55W
05/06/2007  E0.88 INCH       LIVINGSTON         MO   TRAINED SPOTTER

&&

21
Local storm report, May 6, 6:38 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
638 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HEAVY RAIN       EXCELSIOR SPRINGS       39.35N 94.23W
05/06/2007  M3.75 INCH       CLAY               MO   TRAINED SPOTTER

            3.75 INCHES OF RAIN SINCE THIS MORNING.

&&

GAMIS
Local storm report, May 6, 6:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
642 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             5 W SEDALIA             38.70N 93.33W
05/06/2007  M0.88 INCH       PETTIS             MO   EMERGENCY MNGR

&&

21
Local storm report, May 6, 6:43 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
643 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             5 W SEDALIA             38.70N 93.33W
05/06/2007  M1.00 INCH       PETTIS             MO   EMERGENCY MNGR

&&

21
Local storm report, May 6, 6:44 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
644 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             PAOLA                   38.58N 94.87W
05/06/2007  E0.88 INCH       MIAMI              KS   PUBLIC

&&

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 2:38 AM CDTFlood WatchEAXAtchison, Doniphan6 hr
May 6, 9:02 AM CDTFlash Flood WatchEAXAtchison, Doniphan, Johnson, Leavenworth, Linn, Miami and 1 more28 hr
May 6, 9:51 AM CDTFlash Flood WarningEAXMiami5 hr
May 6, 1:09 AM CDTSevere Thunderstorm WarningEAXNodaway36 min
May 6, 1:12 AM CDTSevere Thunderstorm WarningEAXAtchison, Holt33 min
May 6, 2:49 AM CDTFlash Flood WarningEAXAtchison, Holt, Nodaway8 hr
May 6, 3:57 AM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway33 min
May 6, 4:22 AM CDTFlash Flood WarningEAXAndrew, Nodaway8 hr
May 6, 5:02 AM CDTSevere Thunderstorm WarningEAXGentry, Worth29 min
May 6, 5:22 AM CDTSevere Thunderstorm WarningEAXGentry, Harrison38 min
May 6, 6:54 AM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston, Mercer, Putnam, Sullivan51 min
May 6, 9:39 AM CDTFlash Flood WarningEAXJackson5 hr
May 6, 12:16 PM CDTFlash Flood WarningEAXBates, Henry6 hr
May 6, 2:21 PM CDTSevere Thunderstorm WarningEAXCooper39 min
May 6, 4:38 PM CDTFlash Flood WarningEAXCass, Jackson6 hr
May 6, 5:03 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis42 min
May 6, 5:19 PM CDTFlash Flood WarningEAXRay6 hr
May 6, 6:19 PM CDTSevere Thunderstorm WarningEAXJohnson, Pettis41 min
May 6, 6:25 PM CDTFlash Flood WarningEAXBates, Henry6 hr
May 6, 6:32 PM CDTFlash Flood WarningEAXLivingston6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.